RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russ. J. Math. Phys., 2019, Volume 26, Issue 2, Pages 174–179 (Mi rjmph20)  

Fields of smooth compact minimal surfaces

Yu. S. Osipov, M. I. Zelikin

Moscow State University, 119991, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00805
17-01-00809
This research was supported by the RFBR grants 17-01-00805 and 17-01-00809.


DOI: https://doi.org/10.1134/S1061920819020043


Bibliographic databases:

Received: 06.02.2019
Revised: 16.02.2019
Accepted:06.03.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/rjmph20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019